CaRMS Logo
Introduction | Search taxa | Taxon tree | Taxon match | Checklist | Literature | Stats | Photogallery | OBIS Vocab | Log in

CaRMS source details

Michel, H.B. (1994). Antarctic Megacalanidae (Copepoda: Calanoida) and the distribution of the family. Journal of the Marine Biological Association of the United Kingdom. 74(1):175-192, tabs 1-3.
103408
10.1017/S0025315400035748 [view]
Michel, H.B.
1994
Antarctic Megacalanidae (Copepoda: Calanoida) and the distribution of the family.
Journal of the Marine Biological Association of the United Kingdom
74(1):175-192, tabs 1-3.
Publication
The World Of Copepods (T. Chad Walter)
Available in Wilson Copepod Library (non-digital)
Available for editors  PDF available
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin
2019-12-05 12:49:41Z
changed
2020-11-01 13:09:31Z
changed

Website and databases developed and hosted by VLIZ · Page generated 2021-07-24 GMT · contact: